# SDR IPXA2016010797503

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327052800000
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 2C, FWD CARGO FLOORBOARD 132MG IS PUNCTURED ON BACK SIDE.  REPAIRED FLOORBOARD IAW SRM 51-77-10, 51-77-11.
